1 2 3 4 5 6 Previous Next 232 Replies Latest reply: Apr 22, 2014 3:44 PM by EstrellaWeb Go to original post Branched to a new discussion.
  • 45. Re: Feeling dizzy or nausea after using iPad
    greengreengrass Level 1 Level 1 (0 points)

    I never got dizzy when scrolling down but I very much prefer to just have a button to page down when reading in safari. I found a solution: bookmarklet that contain JavaScript code to do the page down when tapped. See my blog post for the JavaScript code that you can copy and add to your bookmark bar: http://thetinkerer.blogspot.com/2011/08/how-to-have-page-up-and-page-down-in.htm l

  • 46. Re: Feeling dizzy or nausea after using iPad
    Applejules Level 1 Level 1 (0 points)

    This started happening to me too and it scared me.  My laptop broke and I am using my iPad as my primary device, but I keep getting very strange bouts of dizziness and intermittent headaches.  I am not trying to be a hater because I love my iPad!  I just had a very scary moment when I could not stand up because I was so dizzy, and I thought it might have been a stroke.  When I calmed down and figured out I was not going to die, I did a search for dizziness and the iPad.  Taking a break is all fine and good but it does not help when the iPad is your only device.  The dizziness keeps coming back.  Some how the iPhone is not so bad, aim guessing because I do not use it as much.

     

    I don't want to give up my iPad because it is one of the coolest devices to come out in a long time.  I just hope I am not forced to give it up over this weird dizziness effect.

  • 47. Re: Feeling dizzy or nausea after using iPad
    drbaltar Level 1 Level 1 (0 points)

    Electro-Sensitivity(ES)


    Electro-sensitivepeople suffer from a variety of symptoms in close vicinity to electromagneticfields, Wi-fi, mobiles, DECT phones, baby monitors, certain light sources etc:Headaches, Speech problems, dizziness, chest palpations, tinnitus, pressure inthe ears. sweating at night. skin irritations, pins and needles in the hands inthe mornings, short-term memory loss, nauseas, joint aches and pressures at theback of the head as well as in the sinus or forehead area.

     

    Even if you arenot ES yet, it is beneficial to turn off your Wifi over night, as well as toban electrical items, your cordless phones and mobiles from your bedroom. Youwill sleep much better and are less likely to have an interrupted sleeppattern. Usually waking around 4 am.

     

    Another simple test is to stop carrying your mobileon your body (chest or trouser pockets). in many cases people experience theso-called “phantom text messages”. This describes a situation where every nowand then you think you had a text message, when keeping the phone in yourpockets, but when you checked there was no message. Some even suffer from heartpalpitations. If that is case, just try for a while to carry your mobile in abag or switch it off, while you have it in your pocket. ( Phone Logging ontomast )

     

    If you want tofind out more:


    es-uk info/ 


    electromagneticman co uk/


    magdahavas com(Canadian website)


    mobilewise com

  • 48. Re: Feeling dizzy or nausea after using iPad
    goldncoyote Level 1 Level 1 (0 points)

    Wow. I'm so relieved to find this thread...thankfully Apple has a allowed this discussion in their forums. I've been using my new iPad for about a week and I blacked out DRIVING and had to pull over after using the iPad 2 shortly before leaving the house. Scary stuff. I got weird headaches I've never had before and felt really ill. At first I thought it was the flu and went to the doc, who found no fever or other signs of a virus, but did some tests anyway. I got such vertigo from watching a video and doing flashcards I couldn't believe it...and I love this magical thing. But there is NO WAY I'm keeping it. Frightening.

  • 49. Re: Feeling dizzy or nausea after using iPad
    IT Network Admin Level 1 Level 1 (0 points)

    I run an IT Support company.

     

    I was asked by the VP of one of my clients to set up her iPad. Within 5 minutes I was very nauseated and dizzy. Interesting thing is I was in the setup screens configuring GSM and email access, not playing games or reading eBooks.

     

    Glad to hear I am not the only one.

  • 50. Re: Feeling dizzy or nausea after using iPad
    goldncoyote Level 1 Level 1 (0 points)

    I wonder if this has happened to people using Android honeycomb, etc. too.

    If it happens mostly with Apple, you have to ask if there are any other factors that make the experience unique to Apple; The plastics ( which some people find to have a nauseating smell), the radioactivity of the glass that has been found on SOME iPads, the pulsing light frequencies that Apple graphics and screens use, or just the jitter-vibration of the screen changes.

     

    Who knows.

     

    Wish it didn't happen. Love Apple products...never had  a problem with my old iPods.

  • 51. Re: Feeling dizzy or nausea after using iPad
    jasonfrombarrie Level 1 Level 1 (5 points)

    stop using your device

  • 52. Re: Feeling dizzy or nausea after using iPad
    IT Network Admin Level 1 Level 1 (0 points)

    It happened as soon as I activated the GSM data account - from the research I've done, I convinced is has to do with the electromagnetic radiation.

  • 53. Re: Feeling dizzy or nausea after using iPad
    Meg St._Clair Level 8 Level 8 (38,380 points)

    You may need to move into a Faraday cage.

  • 54. Re: Feeling dizzy or nausea after using iPad
    Luc2 Level 1 Level 1 (0 points)

    Another sufferer here. On a computer, I always use page up/down to prevent this. It varies among people, but mine is pretty bad. It almost instant and even on a small device like a nano will do it for me. I hope maybe one day there's a way around this touch/moving technology similar to a page up/page down deal.

  • 55. Re: Feeling dizzy or nausea after using iPad
    driftr Level 1 Level 1 (0 points)

    I'm an IT guy. Not too much an Apple fan, more on the Android side, but when our company started deploying iPad 2's we got one for IT and we also got a Xoom. My boss wanted to take the Xoom to get Android exposure and wanted me to get more familiar with iOS so I took the iPad.

     

    I seriously was ready to give it a shot and had the configuration utillity all set up and was messing with that, but after a minute of usage I felt nautious. I recalled the feeling from using an iPad 1 a month earlier but never attributed it to the device but put it together; the smooth transitions on the larger screen were giving me motion sickness. Even testing now it takes about 30 seconds of use with as few transitions as turning it on, going into settings, and setting up an email. Apple provides no way to disable the screen transitions or animations.

     

    On using the Xoom I don't get motion sickness. I've noticed if I have all animations enabled with screen transitions the feeling is somewhat there. But with the Android OS I can disable transitions, and turn off some or all animations. Screen speeds can be controlled via the launcher so it's a device I can use. I think I read some settings can be modified if you jailbreak your device, but can't say much on that. I'm in no way trying to say once device is better than another, I fully support the iPad for people who can benefit from it, I'm just not one of them :-\

     

    I can appreciate iOS and all the work into the devices. The iPhone 4 has a small enough screen so the transitions don't affect me. But the iPad unfortunetly has been nicknamed the 'vomit machine' by me. I know I'm in a small minority of people but can fully claim that there are people who are more visually sensitive and this in fact a known "problem."

  • 56. Re: Feeling dizzy or nausea after using iPad
    bala.kanchi Level 1 Level 1 (0 points)

    I thought I was the only one with the giddiness problem ... I too feel the same after using iPad for say 1 hour or so esp. after playing a game. Never had this problme using safari ... may be it is due to the motion sickness as someone said...

  • 57. Re: Feeling dizzy or nausea after using iPad
    Bripost Level 1 Level 1 (0 points)

    YeS. Have the motion sickness. Have been throwing up for 8 hrs after using for 45 min. Have same problem with my touch, but with no vomiting and some less intense feeling of agony. Will last a few days when it happens with touch. Hope apple starts a low motion setting bc these devices are beautiful and can really help my productivity but not if I spend 3 days puking after. Feeling it now so signing off

  • 58. Re: Feeling dizzy or nausea after using iPad
    WideAwake Level 1 Level 1 (0 points)

    I am so thankful for finding this thread!  I have not been able to find much in my searches about this problem.  I have the same issues of dizzyness/vertigo that last for a few days whenever using the iPhone or iPad for more than 15 mins. I had to return my iPhone after a week, and switch back to Blackerry for this reason.  The blackberry is an inferior device, but the 'clean' transition screens make it usable.

     

    I am convinced that the transitions/animations are the cause of this problem, for those of us with the vertigo symptoms.  Hopefully our voices can become loud enough to cause the folks at Apple to build in an option to turn these off on the iPad/iPhone.  Thanks everyone for your helpful input on this.

  • 59. Re: Feeling dizzy or nausea after using iPad
    flarenkaren Level 1 Level 1 (0 points)

    I just got my Iphone at christmas and was able to use for normal lengths of time however now I immediately feel nauseous and the feelings last for quite some time. I am so sad as I love my iphone but I might have to get rid of it.

1 2 3 4 5 6 Previous Next